# SDR QR9R2023053100001

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723579733
- Aircraft time: 3,425 hours
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Headrest
- Part number: 1157601
- Part serial: NA
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A POSTFLIGHT INSPECTION REVEALED THE CO-PILOT'S HEADREST ASSEMBLY WAS CRACKED AT BASE. REMOVED AND REPLACED HEADREST ASSY.
